Pfizer vaccine- UK issues allergy warning after nu

2022-04-08
  • Detail
Pfizer vaccine: UK issues allergy warning after nurses have reaction - Today News Post News Post || Euro News:

The governing body of vaccines in the UK has urged people who have a history of “significant” allergic reactions not to have the Pfizer/BioNtech COVID-19 vaccine.

The Medicines and Healthcare products Regulatory Agency (MHRA) made the decision after two NHS nurses experienced anaphylactoid reactions after receiving the jab on Tuesday – the first day of the UK”s mass vaccination programme.

An anaphylactoid reaction is a severe allergic reaction that can cause difficulty breathingspecial_label, face and tongue swellinghas been flooded durin, as well as light-headednessCritics of Prime Minister Narendra Modi and his Hindu-nationalist Bharatiya Janata Party sa, among other symptoms. The staff members reacted shortly after the vaccine was administereds Alex Boyd..

Both nurses were said to have a history of reacting to vaccines in this way and carried adrenaline auto-injectors (injections which are to be administered in the event of an anaphylactic shock).

Copyright © 2011 JIN SHI